# SDR SWAA2019050632378

- Difficulty date: April 19, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL VAPOR BARRIER BULKHEAD CRACKED AT BS. 663.  REPAIRED VAPOR BARRIER IAW SRM.
